| Model Number |
24686 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
E1: (b)(6).D4: lot number: updated to 0029642295.
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in the moderately tortuous and moderately calcified forearm artery.A 4.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.However, during the first inflation at 20 atmospheres for 30 seconds, the balloon ruptured.The device was removed during open heart procedure and the procedure was completed with another of the same device.There were no patient complications reported and patient condition was stable.
Event or Problem Description
It was reported that balloon rupture and a surgical intervention occurred.The 70% stenosed target lesion was located in the moderately tortuous and moderately calcified forearm artery.A 4.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.However, during the first inflation at 20 atmospheres for 30 seconds, the balloon ruptured.The device was removed with an open-heart procedure and the procedure was completed with another of the same device.The patient condition was stable.It was further reported that, the physician performed an open fistula reconstruction procedure on the patient.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.E1: initial reporter phone: (b)(6).D4: lot number: updated to 0029642295.Device evaluated by mfr.Gladiator was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A partial balloon circumferential tear was identified located approximately 13mm distal of the proximal markerband.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual and tactile examination found no damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.